The Annals of Mathematical Statistics

Review: Harald Bergstrom, Limit Theorems for Convolutions

D. A. Darling

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 3 (1965), 1070-1072.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700088

Digital Object Identifier
doi:10.1214/aoms/1177700088

JSTOR
links.jstor.org

Citation

Darling, D. A. Review: Harald Bergstrom, Limit Theorems for Convolutions. Ann. Math. Statist. 36 (1965), no. 3, 1070--1072. doi:10.1214/aoms/1177700088. https://projecteuclid.org/euclid.aoms/1177700088


Export citation